# SDR AWXA200500772

- Difficulty date: July 3, 2005
- Submitted: July 5, 2005
- Operation: Air carrier
- Aircraft: N650AW
- Make and model: Airbus A320-232
- Aircraft serial: 856
- Aircraft time: 25,874 hours, 9,929 cycles
- Engine: Iae V2524A5
- System (JASC): 7320 · Fuel Controlling System
- Part: Fmu
- Part number: FMU550MK1
- Part serial: B1161
- Condition: Failed
- Location: Nr 1 Eng
- Part time: 25,885 hours, 13,073 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: G, J
- Precautionary procedure: C

## Discrepancy

DURING TAKE OFF AFTER APPLYING POWER, RECEIVED MULTIPLE WARNINGS ALONG WITH NR 1 ENGINE OVERSPEED.  ACFT ABORTED TAKEOFF AT APPROX 80 KNOTS.  TAXIED BACK TO GATE WITHOUT FURTHER INCIDENT.  MX TROUBLESHOT IAW MFG MANUAL.  R & R NR 1 FMU IAW TASK CARD R5M73308.  OPS CHKS GOOD.   (OPEN)
